| Model Number |
VICM5_13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/28/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.(b)(4).
Event or Problem Description
A health care professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced low vault without rotation.The lens was removed and replaced in a seperate surgery for a same model but longer length lens.The problem was resolved.Cause of event was reported as unknown.
Additional Manufacturer Narrative
H3 - device evaluation: the lens was returned product evaluation found the lens returned with moisture in a microcentrifuge vial.Visual inspection found the lens haptic torn.Claim #(b)(4).